# SDR CALA2019010200007

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261322300
- Condition: Preloaded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEELBEAM RT AFT ACTUATOR FITTING PRELOADED ON REF 9295351 SUPPORT TASK. REMOVED AND REPLACED RT AFT ACTUATOR FITTING IAW SRM 51-72 -11-001, SRM 51-42-11-001 & 51-44-11-001.
